# SDR SWAA2021072993170

- Difficulty date: June 17, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 450-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY SUB THRESHOLD WEB BS 450-480 RBL 25 WL 156 / REMOVED FORWARD CARGO BAY SUBTHRESHOLD WEB BS450-480 RBL 25 LOCATED; DRILLED; COUNTERSUNK. INSTALLED NUTPLATES; INSTALLED FORWARD CARGO BAY SUBTHRESHOLD WEB BS 450-480 RBL 25 IAW SRM 51-40-02; SRM 51-40-08; SRM 51-40-05; DWG #143A8330 7191U 22JUN20
